Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 36, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 13, 2022, 10:31 PM CDT for Reynolds County, Missouri. It took effect at Apr 13, 2022, 10:40 PM CDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2022, 10:31 PM CDT (03:31 UTC)
- In effect from
- Apr 13, 2022, 10:40 PM CDT
- Expired
- Apr 14, 2022, 8:55 PM CDT
- In force
- 22 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
549
WGUS43 KLSX 140331
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1031 PM CDT Wed Apr 13 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following river in Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-151545-
/O.NEW.KLSX.FL.W.0036.220414T0600Z-220415T1631Z/
/ANNM7.1.ER.220414T0600Z.220414T0600Z.220414T1030Z.NO/
1031 PM CDT Wed Apr 13 2022
...FLOOD WARNING IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until late Friday morning.
* IMPACTS...At 8.0 feet, Annapolis Road on the east bank of the
Black River south of Lesterville begins flooding close to this
height. This is the only road directly connecting Annapolis and
Lesterville.
* ADDITIONAL DETAILS...
- At 10:15 PM CDT Wednesday the stage was 8.0 feet.
- Forecast...The river is expected to crest around 8.3 feet
overnight tonight before falling back below flood stage
Thursday morning.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Black River
Annapolis 8.0 8.0 Wed 10 pm 6.4 5.1 4.9 4.8 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Gosselin5 follow-up statements
545
WGUS83 KLSX 140340
FLSLSX
Flood Statement
National Weather Service St Louis MO
1040 PM CDT Wed Apr 13 2022
...The Flood Warning is extended for the following river in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-151545-
/O.EXT.KLSX.FL.W.0036.220414T0340Z-220416T0000Z/
/ANNM7.1.ER.220414T0322Z.220414T1200Z.220414T1800Z.NO/
1040 PM CDT Wed Apr 13 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO FRIDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...From this evening to Friday evening.
* IMPACTS...At 8.0 feet, Annapolis Road on the east bank of the
Black River south of Lesterville begins flooding close to this
height. This is the only road directly connecting Annapolis and
Lesterville.
* ADDITIONAL DETAILS...
- At 10:15 PM CDT Wednesday the stage was 8.0 feet.
- Forecast...The river is expected to rise to a crest of 8.5
feet early Thursday morning. It will then fall below flood
stage later Thursday afternoon.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Black River
Annapolis 8.0 8.0 Wed 10 pm 6.8 5.1 4.9 4.8 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Gosselin651
WGUS83 KLSX 141054
FLSLSX
Flood Statement
National Weather Service St Louis MO
554 AM CDT Thu Apr 14 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-152300-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-220416T0900Z/
/ANNM7.1.ER.220414T0322Z.220414T1200Z.220415T0300Z.NO/
554 AM CDT Thu Apr 14 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until early Saturday morning.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 5:15 AM CDT Thursday the stage was 9.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:15 AM CDT Thursday was 9.5 feet.
- Forecast...The river is expected to rise to a crest of 10.0
feet this morning. It will then fall below flood stage late
this evening.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Black River
Annapolis 8.0 9.5 Thu 5 am 7.3 6.3 5.8 5.4 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Carney962
WGUS83 KLSX 141316
FLSLSX
Flood Statement
National Weather Service St Louis MO
816 AM CDT Thu Apr 14 2022
...The Flood Warning continues for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-160130-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-220416T0712Z/
/ANNM7.1.ER.220414T0322Z.220414T1115Z.220415T0112Z.NO/
816 AM CDT Thu Apr 14 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until early Saturday morning.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 7:15 AM CDT Thursday the stage was 9.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 AM CDT Thursday was 9.6 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 5.3 feet Tuesday
morning.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Black River
Annapolis 8.0 9.5 Thu 7 am 7.2 6.3 5.8 5.5 5.3
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Jaja651
WGUS83 KLSX 150112
FLSLSX
Flood Statement
National Weather Service St Louis MO
812 PM CDT Thu Apr 14 2022
...The Flood Warning is extended for the following river in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-160730-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-220416T0721Z/
/ANNM7.N.ER.220414T0322Z.220414T1115Z.220415T0121Z.NO/
812 PM CDT Thu Apr 14 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Black River near Annapolis.
* WHEN...Until early Saturday morning.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 8.1 feet.
- Forecast...The river is expected to fall back below flood
stage late this evening.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Black River
Annapolis 8.0 8.1 Thu 7 pm 6.2 5.3 5.0 4.8 4.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Gosselin827
WGUS83 KLSX 150155
FLSLSX
Flood Statement
National Weather Service St Louis MO
855 PM CDT Thu Apr 14 2022
...The Flood Warning is cancelled for the following river in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC179-150300-
/O.CAN.KLSX.FL.W.0036.000000T0000Z-220415T0155Z/
/ANNM7.N.ER.220414T0322Z.220414T1115Z.220415T0100Z.NO/
855 PM CDT Thu Apr 14 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Black River near Annapolis.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Thursday the stage was 8.0 feet.
- Forecast...The river is expected to fall to 5.3 feet Saturday
evening.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Black River
Annapolis 8.0 8.0 Thu 8 pm 6.2 5.3 5.0 4.8 4.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
GosselinWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 13, 6:32 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Apr 13, 6:32 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
632 PM CDT Wed Apr 13 2022
.SHORT TERM... (Through Late Thursday Night)
Issued at 309 PM CDT Wed Apr 13 2022
As of 20z, the cold front is on the St. Louis metro area
doorstep. The front will continue to move to the east late this
afternoon with widespread showers and storms which will taper off
from west to east, coming to an end everywhere by 03z Thursday.
Otherwise, weak high pressure will build in over the lower
Mississippi River Valley while the closed low over the Great Lakes
Region remains in place through the short term. With this pattern,
flow across the region will be westerly tonight with clearing skies
from west to east. CAA will be rather weak, so even with lows in the
low to mid 30s, the period of any freezing temperatures will be very
brief, thus we do not need to issue any freeze headlines at this
time. However, with the light winds and clear skies, could see some
widespread frost late tonight through early Thursday morning over
portions of central/east central/southeast Missouri, so have
issued a frost advisory in this area.
With sunny skies on Thursday, temperatures will warm up into the
upper 50s to upper 60s. However, it will be rather windy, especially
across northern portions of the forecast area, closer to the closed
low in the Great Lakes region.
By Thursday night, a majority of the deterministic and ensemble
models indicate that the closed low will begin to slide to the
northeast. However, a secondary shortwave rotating around the low
will drag a cold front southeast into the region late Thursday night
with increasing clouds. This will keep temperatures from dropping as
much with lows near normal, in the upper 30s to mid 40s.
Byrd
.LONG TERM... (Friday through Next Wednesday)
Issued at 309 PM CDT Wed Apr 13 2022
As the cold front moves through the region on Friday, a majority
of the deterministic and ensemble solutions indicate that weak
lift, moisture and instability will return just ahead of the
boundary, so expect isolated showers and a few storms will
develop. By Friday night, the front will stall out just south of
the Missouri/Arkansas border with the precipitation tapering off
during the evening hours.
The latest cluster analysis is indicating that the flow aloft will
briefly become zonal as the upper level closed low slowly exits the
Great Lakes region this weekend. Behind the system, cooler air will
filter in for the weekend with highs mainly in the 50s, 10 to 15
degrees below normal. However with the zonal flow and stalled front
to our south, could see over running precipitation develop north of
the boundary, mainly along and south of I-70 as a southern stream
shortwave slides east across the lower Mississippi River Valley
Saturday night/Sunday.
Beyond that, dry weather returns on Tuesday before another system
moves in late Tuesday night into Wednesday.
Byrd
&&
.AVIATION... (For the 00z TAFs through 00z Thursday Evening)
Issued at 629 PM CDT Wed Apr 13 2022
Light showers and low ceilings will move out of KCOU/KJEF by 01Z
and KUIN/KSTL/KSUS/KCPS by 05Z. Then dry and VFR conditions are
expected the rest of the period. Gusty west to northwest winds
will decrease this evening but then increase again by mid morning
on Thursday.
Britt
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Frost Advisory from 1 AM to 8 AM CDT Thursday for Audrain MO-
Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
Gasconade MO-Iron MO-Jefferson MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Reynolds MO-Saint Francois MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...None.
&&
WFO LSXHazardous weather outlook, Apr 13, 6:38 PM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 638 PM CDT Wed Apr 13 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-142345- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 638 PM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a slight chance for thunderstorms Friday afternoon and evening across parts of southeast Missouri. There is another chance of thunderstorms Sunday afternoon across portions of southeast Missouri. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Britt
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:07 AM CDT | River Flood Warning | LSX | Crawford | 19 hr |
| Apr 14, 3:43 AM CDT | Wind Advisory | LSX | Knox, Lewis, Marion, Shelby | 15 hr |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.